# SDR ABXA9800433

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3643697
- Condition: Cracked
- Location: Frame 880
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 880 UPPER FITTING HAS HEAVY CORROSION AND CRACKED RIGHT WHEEL WELL CEILING, BL 0.  *S/D*  REPAIRED IAW ABX REA D853-2280MR.
